# SDR SWAA2024112754235

- Difficulty date: October 28, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 65,666 hours, 39,246 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Stub Frame
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK UPPER STUB FRAME BS 294;5 AND BETWEEN STR 9R TO STR 10R PASS CABIN 2024-672399<[01] REPLACED STUB FRAME AND FASTENERS LOCATED ON BS 294.5 BETWEEN STR-7R TO STR-11R IAW B737-700 SRM 51-40-02-0G-0;SRM 51-10-02-0G-0 AND DWG: 141A8370 SHEET: 9 AND 10 REV: D SEE INDIVIDUAL SIGN OFF BELOW.;[02] TASK COMPLETED; RII  SEE INDIVIDUAL SIGNOFFS BELOW
